# SDR 2007UALA02292

- Difficulty date: June 25, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,216 hours, 30,741 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEP NOTED AT WING ROOT.  LEAK FOUND ON OUTSIDE OF NR 1 TANK LOWER INBOARD AFT CORNER.  SEALED THE LEAK.
